MathSciNet Relay Station
MathSciNet bibliographic data
MR2379800 (2010b:91135) 91B62 (37H15 37H99 37N40 91B70)
Evstigneev, Igor V.; Schenk-Hoppé, Klaus Reiner Stochastic equilibria in von Neumann-Gale dynamical systems. Trans. Amer. Math. Soc. 360 (2008), no. 6, 3345–3364.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement